Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Midland/Odessa, TX

June 1, 2022Reeves County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2022, 4:37 PM CDT for Reeves County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2022, 4:37 PM CDT (21:37 UTC)
Expired
Jun 1, 2022, 5:30 PM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.5 in
Wind
70.0 mph

County Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 147 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1844 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

470 
WUUS54 KMAF 012137
SVRMAF
TXC389-012230-
/O.NEW.KMAF.SV.W.0113.220601T2137Z-220601T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
437 PM CDT Wed Jun 1 2022

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  West central Reeves County in southwestern Texas...

* Until 530 PM CDT.

* At 437 PM CDT, a severe thunderstorm was located over Toyah, moving
  northeast at 25 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Pecos, Toyah and Pecos Municipal Airport. 

This includes Interstate 20 between mile markers 16 and 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3157 10380 3146 10349 3145 10349 3142 10345
      3143 10344 3143 10340 3119 10377 3129 10394
TIME...MOT...LOC 2137Z 213DEG 20KT 3129 10382 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

91
2 follow-up statements
171 
WWUS54 KMAF 012156
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
456 PM CDT Wed Jun 1 2022

TXC389-012230-
/O.CON.KMAF.SV.W.0113.000000T0000Z-220601T2230Z/
Reeves TX-
456 PM CDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL REEVES COUNTY...

At 456 PM CDT, a severe thunderstorm was located near Toyah, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pecos, Toyah and Pecos Municipal Airport. 

This includes Interstate 20 between mile markers 19 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3152 10367 3146 10349 3145 10349 3142 10345
      3143 10344 3143 10340 3122 10379 3128 10384
TIME...MOT...LOC 2156Z 236DEG 26KT 3135 10370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

91
474 
WWUS54 KMAF 012215
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
515 PM CDT Wed Jun 1 2022

TXC389-012230-
/O.CON.KMAF.SV.W.0113.000000T0000Z-220601T2230Z/
Reeves TX-
515 PM CDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL REEVES COUNTY...

At 515 PM CDT, a severe thunderstorm was located 8 miles west of
Pecos, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pecos and Pecos Municipal Airport. 

This includes Interstate 20 between mile markers 28 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3152 10367 3146 10349 3145 10349 3142 10345
      3143 10344 3143 10340 3130 10365 3140 10375
TIME...MOT...LOC 2215Z 212DEG 19KT 3142 10365 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:05 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 1, 3:05 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
305 PM CDT Wed Jun 1 2022

...New SHORT TERM, LONG TERM...

.AVIATION...
(18Z TAFS)
Issued at 1223 PM CDT Wed Jun 1 2022

A complex setup is in this place this afternoon with a cold front
situated near Lubbock, progged to push southward throughout the next
24 hrs, bringing low clouds and a northeasterly wind shift. These
clouds will likely bring MVFR conditions to most terminals with
and possibly IFR at CNM/HOB late overnight into tomorrow morning.
Additionally, scattered thunderstorm development activity is
anticipated this afternoon which will likely produce outflow
boundaries, further complicating the wind field late this
afternoon and evening. Given low confidence in terminal impacts,
will monitor/amend as necessary. Otherwise, VFR conditions are
prevailing with gusty winds out of the southeast this afternoon
and a shift to the east-northeast as the front pushes southward.
Current front timing looks to get through HOB/CNM around 00z and
MAF/INK/PEQ/FST by 03z.

&&

.SHORT TERM...
(This afternoon through Thursday night)
Issued at 301 PM CDT Wed Jun 1 2022

Latest surface observations and extent of low cloud cover pin the
cold front now nosing into northern Lea County A dryline will bisect
this cold front, extending southward through the Big Bend in the
vicinity of the western high terrain. Low level moisture is quite
prevalent across the area with dewpoints in the mid-60s reaching as
far west as the dryline, possibly higher right along the leading
edge of the boundaries due to moisture pooling. This combined with
high temperatures in the mid 90s within the warm sector ahead of the
cold front/dryline supports a moderately unstable environment with
~2,500 J/kg of MLCAPE. Model soundings show fairly steep mid-upper
level lapse rates and modest shear with 30-35kts of effective bulk
shear by 00z. Hi-res models generally agree that convective
initiation (CI) will occur first around 19-20z across the higher
terrain of the Davis Mountains and southeast New Mexico along the
dryline as elevated heat sources will overcome the low-level capping
easier. Beyond CI, thunderstorm development/location will rely
heavily on the southward progression of the cold front and the
location of outflow boundaries, both from old convection across the
TX Panhandle from last night as well as new convection from this
afternoon. Storms are expected to gradually move south and eastward
as the front pushes southward with the possibility of multicell
clusters setting up across the Permian Basin this evening. The main
threats from this afternoon/evening's convection will be very large
hail and damaging winds but an isolated tornado cannot be ruled out
should a few cells remain discrete before growing upscale. Given
relatively slow storm motions and the possibility of discrete
propagation, flash flooding is also a concern this
afternoon/evening.

Rain chances continue into the early overnight hours from any
lingering convection/outflow boundaries as well as the southward
progression of the cold front. Northeasterly flow behind the cold
front resulting in cold advection paired with evaporative cooling
from any convection will result in cooler temperatures overnight,
with lows in the mid 50s to low 60s for most. Post frontal flow
will be gusty, resulting in strong gap winds through Guadalupe
Pass late this evening with a High Wind Warning in effect through
16z Thursday. Thanks to the continued cold advection and cloud
cover behind the front, high temperatures tomorrow will be 10-15
degrees cooler than today, mostly north of I-10. Storms will be
possible once again on Wednesday, mostly across the western high
terrain later in the day. A few strong to severe storms are
possible with moist easterly upslope flow with moderate shear.
Strong wind and hail remain the primary concerns.

-Munyan

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 301 PM CDT Wed Jun 1 2022

Short and sweet due to ongoing short-term concerns. Lingering
convection will be possible Friday, mainly across northern areas
of the CWA in upslope flow behind the frontal boundary. Friday
will also be a transition day as the aforementioned boundary
becomes diffuse and undergoes frontolysis. Then Ma Nature turns up
the furnace Saturday and especially as we get into next week with
widespread triple-digit heat expected Monday through at least the
middle of the week. This will serve to dry out fine fuels and
exacerbate areas that missed out on precipitation. Therefore
increasingly critical fire weather conditions are possible,
especially Monday and Tuesday. With the exception of some
diurnally-driven convection over the western Low Rolling Plains
Tuesday, the grids beyond Friday are dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               60  79  64  87 /  60  20  20  40
Carlsbad                 62  76  61  89 /  60  30  30  50
Dryden                   71  93  73  95 /  20  10  10  10
Fort Stockton            67  80  66  93 /  50  20  20  40
Guadalupe Pass           59  72  60  86 /  30  30  40  50
Hobbs                    58  75  58  86 /  60  20  30  50
Marfa                    60  80  55  87 /  60  40  30  30
Midland Intl Airport     61  79  65  89 /  60  10  20  40
Odessa                   62  79  66  89 /  60  10  20  40
Wink                     64  81  64  92 /  60  20  30  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from 11 PM CDT /10 PM MDT/ this evening to 11
     AM CDT /10 AM MDT/ Thursday for Guadalupe and Delaware
     Mountains.

NM...None.

&&

SHORT TERM...84
LONG TERM....70
AVIATION...84
Hazardous weather outlook, Jun 1, 2:26 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
226 PM CDT Wed Jun 1 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-021930-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
226 PM CDT Wed Jun 1 2022 /126 PM MDT Wed Jun 1 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Thunderstorms are likely through tonight especially across portions
of southeastern New Mexico and the northern Permian Basin. Some of
these storms will become strong to severe and produce large hail,
damaging winds, and an isolated tornado. Locally heavy rain will
also be possible.

A High Wind Warning is in effect for Guadalupe Pass this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Thursday through Friday night.
A few of theses storms could become strong with hail and wind the
main concerns.

A High Wind Warning is in effect Thursday morning for Guadalupe
Pass.

Unusually hot temperatures are expected Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

70

In the hours before

Special weather statement, Jun 1, 4:13 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
413 PM CDT Wed Jun 1 2022

TXZ075-274-012200-
Pecos TX-Reeves County Plains TX-
413 PM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northwestern Pecos
and southeastern Reeves Counties through 500 PM CDT...

At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Pecos, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coyanosa and B F Goodrich Testing Track.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 3102 10337 3114 10351 3139 10329 3124 10295
TIME...MOT...LOC 2113Z 236DEG 14KT 3119 10333

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

91
Special weather statement, Jun 1, 4:19 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
419 PM CDT Wed Jun 1 2022

TXZ272-273-278-012200-
Van Horn and Highway 54 Corridor TX-Eastern Culberson County TX-
Davis Mountains Foothills TX-
419 PM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of central Culberson
County through 500 PM CDT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Plateau, or 19 miles northeast of Van Horn, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Culberson
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 3120 10474 3135 10471 3134 10434 3110 10440
TIME...MOT...LOC 2119Z 280DEG 19KT 3127 10464

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

91
Special weather statement, Jun 1, 4:23 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
423 PM CDT Wed Jun 1 2022

TXZ276>278-012215-
Marfa Plateau TX-Davis Mountains Foothills TX-Davis Mountains TX-
423 PM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of north central Jeff
Davis County through 515 PM CDT...

At 423 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Kent, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central Jeff
Davis County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 3094 10441 3105 10417 3075 10411 3083 10442
TIME...MOT...LOC 2123Z 272DEG 13KT 3089 10433

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

91
Special weather statement, Jun 1, 4:27 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
427 PM CDT Wed Jun 1 2022

TXZ277-278-012215-
Davis Mountains Foothills TX-Davis Mountains TX-
427 PM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northwestern
Brewster and southeastern Jeff Davis Counties through 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
McDonald Observatory, or 7 miles northwest of Fort Davis, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Davis, McDonald Observatory, Davis Mountains State Park, Black
Mountain, Indian Lodge and Fort Davis National Historical Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 3061 10405 3078 10399 3074 10356 3049 10369
TIME...MOT...LOC 2127Z 285DEG 14KT 3069 10397

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

91
Special weather statement, Jun 1, 4:32 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
432 PM CDT Wed Jun 1 2022

TXZ059-274-012215-
Loving TX-Reeves County Plains TX-
432 PM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northwestern Reeves
and south central Loving Counties through 515 PM CDT...

At 432 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mentone, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mentone and Slash Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.

&&

LAT...LON 3158 10381 3173 10389 3192 10361 3171 10347
TIME...MOT...LOC 2132Z 234DEG 14KT 3170 10376

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

91
Special weather statement, Jun 1, 4:36 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
436 PM CDT Wed Jun 1 2022

TXZ045-050-012200-
Andrews TX-Gaines TX-
436 PM CDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northwestern Andrews
and southwestern Gaines Counties through 500 PM CDT...

At 435 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Eunice, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Andrews and southwestern Gaines Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3236 10298 3254 10306 3270 10270 3242 10260
TIME...MOT...LOC 2135Z 255DEG 20KT 3247 10294

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

16

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos56 min
May 31, 7:59 PM CDTSpecial Weather StatementMAF46 min
May 31, 8:11 PM CDTSevere Thunderstorm WarningMAFBrewster49 min
May 31, 8:37 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 31, 8:38 PM CDTSpecial Weather StatementMAFJeff Davis52 min
Jun 1, 2:42 PM CDTSpecial Weather StatementMAFJeff Davis48 min
Jun 1, 3:12 PM CDTSpecial Weather StatementMAF48 min
Jun 1, 3:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFJeff Davis, Pecos53 min
Jun 1, 3:23 PM CDTSpecial Weather StatementMAFCulberson52 min
Jun 1, 3:26 PM CDTSevere Thunderstorm WarningMAFJeff Davis64 min
Jun 1, 3:43 PM CDTSpecial Weather StatementMAFReeves47 min
Jun 1, 3:52 PM CDTSevere Thunderstorm WarningMAFReeves68 min
Jun 1, 4:03 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr
Jun 1, 4:09 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis66 min
Jun 1, 4:13 PM CDTSpecial Weather StatementMAFWard47 min
Jun 1, 4:19 PM CDTSpecial Weather StatementMAFCulberson41 min
Jun 1, 4:23 PM CDTSpecial Weather StatementMAFJeff Davis52 min
Jun 1, 4:27 PM CDTSpecial Weather StatementMAFJeff Davis48 min
Jun 1, 4:32 PM CDTSpecial Weather StatementMAFLoving43 min
Jun 1, 4:34 PM CDTFlash Flood WarningMAFBrewster, Jeff Davis, Pecos, Reeves4 hr
Jun 1, 4:36 PM CDTSpecial Weather StatementMAFAndrews24 min
Jun 1, 4:40 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis50 min
Jun 1, 4:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Winkler53 min
Jun 1, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFReeves65 min
Jun 1, 4:56 PM CDTSevere Thunderstorm WarningMAFAndrews64 min
Jun 1, 5:02 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines58 min
Jun 1, 5:07 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward53 min
Jun 1, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster66 min
Jun 1, 5:12 PM CDTSpecial Weather StatementMAFGaines48 min
Jun 1, 5:21 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler54 min
Jun 1, 5:26 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis, Reeves32 min
Jun 1, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Loving, Winkler62 min
Jun 1, 5:49 PM CDTSpecial Weather StatementMAFAndrews26 min
Jun 1, 5:52 PM CDTSevere Thunderstorm WarningMAFLoving, Ward, Winkler53 min
Jun 1, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Winkler64 min
Jun 1, 6:02 PM CDTSevere Thunderstorm WarningMAFBrewster58 min
Jun 1, 6:09 PM CDTSpecial Weather StatementMAFLoving51 min
Jun 1, 6:16 PM CDTSpecial Weather StatementMAFGaines29 min
Jun 1, 6:22 PM CDTSpecial Weather StatementMAFLoving38 min
Jun 1, 6:28 PM CDTSevere Thunderstorm WarningMAFBrewster62 min
Jun 1, 6:29 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Jun 1, 6:35 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
Jun 1, 6:59 PM CDTSpecial Weather StatementMAFEctor31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.